# SDR CALA9601645

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Strut
- Part number: 5910448565
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT TO UP AND LOCKED POSITION AFTER TAKEOFF.  THE GEAR WAS CYCLED AND RETRACTED TO UP AND LOCKED POSITION AFTER TWO ATTEMPTS.  THE AIRCRAFT LANDED NORMALLY AT SEA.  MAINTENANCE FOUND THE NOSE STRUT PRESSURE LOW.  THE NOSE STRUT WAS SERVICED PER CHART ON NOSE WHEEL WELL AND A DIP WAS ISSUED FOR FULL SERVICE AT NEXT RON.  FULL NOSE STRUT SERVICE WAS COMPLIED WITH AT EWR THE FOLLOWING DAY AND THE DIP WAS CLOSED.
